Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 268, NWS Little Rock, AR

December 6, 2021Johnson County, Logan County, Pope County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 6, 2021, 1:04 AM CST for Johnson County, Logan County, Pope County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2021, 1:04 AM CST (07:04 UTC)
Expired
Dec 6, 2021, 1:45 AM CST
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, AR, Logan County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 5, 8:54 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
462 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS54 KLZK 060704
SVRLZK
ARC071-083-115-060745-
/O.NEW.KLZK.SV.W.0268.211206T0704Z-211206T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
104 AM CST Mon Dec 6 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Logan County in western Arkansas...
  Southeastern Johnson County in western Arkansas...
  Central Pope County in central Arkansas...

* Until 145 AM CST.

* At 103 AM CST, a severe thunderstorm was located over Clarksville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Russellville...                   Clarksville...
  Lamar...                          Dover...
  London...                         Knoxville...
  Hector...                         Scranton...
  Woodland...                       Broomfield...
  Spadra...                         Tokalon...
  Taral...                          Holman...
  Lake Dardanelle...                Appleton...
  Morrison Bluff...                 Lutherville...
  Dublin...                         Long Pool Campground...

This includes Interstate 40 between mile markers 55 and 70, and near
mile marker 74.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3536 9354 3556 9352 3558 9285 3530 9286
TIME...MOT...LOC 0703Z 270DEG 43KT 3546 9343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44
2 follow-up statements
893 
WWUS54 KLZK 060716
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
116 AM CST Mon Dec 6 2021

ARC071-083-115-060745-
/O.CON.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/
Logan AR-Johnson AR-Pope AR-
116 AM CST Mon Dec 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR NORTHEASTERN LOGAN...SOUTHEASTERN JOHNSON AND CENTRAL POPE
COUNTIES...

At 115 AM CST, a severe thunderstorm was located near Holman, or 13
miles east of Clarksville, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville...                   Lamar...
Dover...                          London...
Knoxville...                      Hector...
Broomfield...                     Taral...
Holman...                         Lake Dardanelle...
Appleton...                       Augsburg...
Lutherville...                    Long Pool Campground...
Ludwig...                         Piney Bay Recreation Area...
Pleasant Valley in Pope County... Gum Log...
Caglesville...                    Moreland...

This includes Interstate 40 between mile markers 63 and 71, and
between mile markers 73 and 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3535 9345 3557 9332 3558 9285 3530 9286
TIME...MOT...LOC 0715Z 270DEG 43KT 3546 9324 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44
213 
WWUS54 KLZK 060726
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
126 AM CST Mon Dec 6 2021

ARC083-060736-
/O.CAN.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/
Logan AR-
126 AM CST Mon Dec 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western and central Arkansas.

LAT...LON 3534 9335 3557 9316 3558 9285 3530 9286
TIME...MOT...LOC 0726Z 269DEG 44KT 3546 9306 

$$

ARC071-115-060745-
/O.CON.KLZK.SV.W.0268.000000T0000Z-211206T0745Z/
Johnson AR-Pope AR-
126 AM CST Mon Dec 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN JOHNSON AND CENTRAL POPE COUNTIES...

At 126 AM CST, a severe thunderstorm was located over Broomfield, or
13 miles north of Russellville, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville...                   Dover...
London...                         Hector...
Broomfield...                     Taral...
Lake Dardanelle...                Appleton...
Augsburg...                       Long Pool Campground...
Pleasant Valley in Pope County... Gum Log...
Caglesville...                    Moreland...
Oak Grove in Pope County...       Scottsville...

This includes Interstate 40 between mile markers 69 and 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3534 9335 3557 9316 3558 9285 3530 9286
TIME...MOT...LOC 0726Z 269DEG 44KT 3546 9306 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 5, 11:21 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 5, 11:21 PM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1121 PM CST Sun Dec 5 2021

.AVIATION...
The cold front has entered extreme northwest Arkansas and will be
moving southeast overnight. Showers and thunderstorms are expected
along and ahead of the front. Some of the storms could become
strong or severe. Winds will be gusty and will go from south to
north behind the front. Clouds will decrease during the morning in
most places Monday. MVFR and IFR conditions will eventually become
VFR.

&&

.PREV DISCUSSION...(ISSUED 549 PM CST Sun Dec 5 2021)
AVIATION...
The cold front in Missouri and Oklahoma will move into northwest
Arkansas this evening. Scattered showers and isolated
thunderstorms will develop ahead of the front in the warm sector
this evening. Later tonight a line of thunderstorms will develop
along the front and move east. Gusty winds are expected. Winds
will turn to the north behind the front. Clearing is expected on
Monday. Mainly MVFR to IFR conditions are expected.

PREV DISCUSSION...(ISSUED 315 PM CST Sun Dec 5 2021)
SHORT TERM...Tonight Through Tuesday

Today: The warm front continues to traverse northward through the
Natural State and into Missouri. Overall, visibilities continue to
improve across the entire CWA as dew point depressions increase. As
of the 18Z observations, dew point temperatures have increased
across the region to a range of 60-65 degrees along and south of the
Interstate 40 corridor across Arkansas. A strong region of
moistening and warming is taking place at the surface.

Tonight: A cold front oriented northeast to southwest across
Illinois, Iowa, northern Missouri, Kansas, and central Oklahoma is
on approach to the CWA. As of 18Z, latest CAMS guidance implies
ahead of the cold front an environment with ample moisture and 0-3
km bulk shear values ranging from 30-50 knots across the entire CWA.
This primed environment is conducive for strong to severe
thunderstorms to develop into a linear (QLCS) storm mode.

Tonight's Storm Timing: A line of storms is expected to enter the
CWA in the northwest between 10-11 PM CST late Sunday... enter the
central portion of Arkansas along the I-40 corridor (including the
Little Rock metro area) between 1-3 AM CST early Monday... enter the
southern portion of the CWA between 3-6 AM CST early Monday.

Tonight's Storm Impacts: The line of storms has the potential to
produce both strong and severe cells along the extent of the line.
The main impact and highest risk with this system will be the
potential for damaging winds in excess of 60+ mph... Secondary
threats will have a lower probability of occurring, but a zero chance
does not exist for small hail up to the size of quarters and an
isolated tornado. It is to be noted that tornadoes in lines of
storms tend to be weaker and short-lived; however, this is not
always the case. Equally noted, tornadoes within lines of storms
spin-up quickly and provide a challenge providing warning lead
time.... It is imperative that you heed and take the necessary
preparations for both severe thunderstorm and tornado warnings that
can both cause risk to life and property.

Monday: FROPA will be completed trekking across the state by noon,
thus ending the chances for rain/storms across the CWA. Behind the
cold front will be a much colder and drier airmass. Temperatures
will drop throughout the day on Monday. As a result, Monday's high
temperature will likely occur just after midnight (early Monday
morning) ahead of the incoming cold front with middle to upper 40's
across northern Arkansas, low to middle 50's across central
Arkansas, and middle to upper 50's across southern Arkansas.
Monday's low temperature is likely to come after FROPA and just
before Tuesday (late Monday evening) with low temperatures in the
middle 30's to lower 40's across northern Arkansas, middle to upper
40's across central Arkansas, and lower to middle 50's across
southern Arkansas.

Tuesday: A much different airmass moves into the Natural State with
gradual clearing skies Monday overnight into early morning Tuesday.
Tuesday morning low temperatures begin frigid compared to what we
have experienced recently across Arkansas... lows Tuesday morning
will be in the middle to upper 20's across northern Arkansas and
higher elevations of the Natural State, central Arkansas along the I-
40 corridor can expect low temperatures in the upper 20's to lower
30's, and southern Arkansas will see low temperatures that plummet
into the lower to middle 30's. During the day Tuesday, partly cloudy
skies with some occasional sunshine is to be anticipated. High
temperatures will be noticeably colder than what we have been
experiencing over the last several days... Tuesday high temperatures
will be in the lower to mid 40's across northern Arkansas, middle to
upper 40's across central Arkansas, and upper 40's to lower 50's in
southern Arkansas.

Pope

LONG TERM...Tuesday Night Through Saturday

A dry airmass will remain in place across Arkansas Tuesday night
under mostly clear skies with light winds as surface high pressure
begins to slide off to the east. Temperatures Tuesday
night/Wednesday morning will likely fall near to below freezing
across much of the state, save southern Arkansas where lows may
hover in the mid 30s.

By Wednesday into Wednesday night, an upper level trough is expected
to slide south along the California Pacific coast, become cut off,
resulting in a split flow regime aloft over the Rocky Mountains. The
polar jet will set up in a west-northwest flow regime aloft while
the subtropical jet ramps up from the Baja peninsula to the
northeast over Texas, then spreading east over the southeastern
CONUS. This will result in lee-side cyclogenesis near the
Kansas/Nebraska border just east of Colorado. Between the surface
cyclogenesis and the subtropical moisture flowing in aloft, moisture
will begin to quickly return across Arkansas, keeping overnight
temperatures a bit warmer Wednesday night into Thursday morning.

Positive moisture advection will continue throughout the day on
Thursday in conjunction with low-level warm air advection/isentropic
lift. This may result in some isolated rain showers across the state
by Thursday night as the polar and subtropical jet merge as the cut-
off low becomes absorbed into a larger upper trough over the western
CONUS. A shortwave trough moving northeast within the consolidated
upper trough out west will cause isolated showers and thunderstorms
to remain a possibility throughout the day on Friday and into Friday
night.

Aside from the shortwave trough moving northeast on Friday, strong
warm air advection will result in temperatures in the mid 70s across
much of Arkansas, possibly pushing some record high temperatures.

The consolidated upper trough is expected to move southeast over
Arkansas Friday night through Saturday, sending a strong cold front
across the state. The combination of deeper moisture in place ahead
of the upper trough providing strong differential positive vorticity
advection will lead to very strong forcing for ascent along the
front. At this time the GFS and ECMWF show the upper trough moving
over the state positively tilted which should limit the severe
weather threat to some degree as differential temperature advection
will be limited resulting in meager mid-level lapse rates as the
line of thunderstorms move across the state. Some severe weather
will be possible, but the strong large scale forcing for ascent will
likely result in a linear storm mode with damaging winds posing the
primary threat.

If the upper trough moves over the state neutrally or negatively
tilted then the severe weather threat would be enhanced by steeper
lapse rates aloft, allowing for the potential for some discrete
segments, stronger updrafts, leading to an elevated hail and tornado
threat. As the models are right now, precipitation chances will be
100 percent whenever the front moves through, and we'll have to
watch for the orientation of the trough aloft to determine the
extent of any severe weather threat next weekend.

By Sunday, a significantly drier airmass will build across the state
as high pressure settles into place. Light winds, dry air, and clear
skies will cause Sunday morning temperatures to fall into the 30s
again, with temperatures possibly falling below freezing across the
northwestern portion of the state. Sunday will remain dry and sunny
with highs climbing into the mid to upper 50s.

Cavanaugh

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...51
Hazardous weather outlook, Dec 5, 12:05 PM CST, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
1205 PM CST Sun Dec 5 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-061100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1205 PM CST Sun Dec 5 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Showers and thunderstorms will be possible this afternoon. Through
mid-day, the threat of strong storms will be low. Additional, more
widespread showers and thunderstorms will develop along and ahead of
a strong cold front moving into Arkansas this evening and into the
overnight hours.

A few strong to severe storms are possible. Through late evening,
the greatest potential for strong storms will be over the
northwest half of the state. After midnight, this will shift into
central Arkansas, and then southeast before sunrise.

Any strong storms will be capable of producing large hail and
damaging wind gusts. There will also be the possibility of a
brief, weak tornado or two. Localized heavy rainfall is also a
concern with any stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
The threat of severe weather will shift southeast of Arkansas on
Monday morning.

Drier and cooler weather will move into the region Monday into
Tuesday...but some chances for thunderstorms return to the
forecast for portions of the state for the middle of the week.

.Spotter Information Statement...

Spotter activation may be required by this evening and through
the overnight hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

57/233/56

In the hours before

Special weather statement, Dec 5, 11:00 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1100 PM CST Sun Dec 5 2021

ARZ003-060545-
Boone AR-
1100 PM CST Sun Dec 5 2021

...A strong thunderstorm will impact portions of northern Boone
County through 1145 PM CST...

At 1100 PM CST, Doppler radar was tracking a strong thunderstorm near
Roberson Hollow, or 13 miles east of Berryville, moving northeast at
45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Diamond City...                   Omaha...
Roberson Hollow...                Self...
Alpena...                         Crumpler Subdivision...
New Hope in Boone County...       Burlington...
Ridgeway...                       Bull Shoals Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.

&&

LAT...LON 3650 9286 3647 9286 3649 9288 3647 9289
      3626 9330 3650 9330
TIME...MOT...LOC 0500Z 242DEG 41KT 3643 9334

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Dec 5, 11:39 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1139 PM CST Sun Dec 5 2021

ARZ003>005-012-013-060630-
Baxter AR-Marion AR-Searcy AR-Newton AR-Boone AR-
1139 PM CST Sun Dec 5 2021

...Strong thunderstorms will impact portions of northwestern Searcy,
northern Newton, Marion, Boone and northern Baxter Counties through
1230 AM CST...

At 1139 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lead Hill to Red Bank to near Aurora.
Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrison...                       Mountain Home...
Bull Shoals...                    Yellville...
Jasper...                         Gassville...
Flippin...                        Lakeview in Baxter County...
Diamond City...                   Salesville...
Bergman...                        Western Grove...
Lead Hill...                      Briarcliff...
Pyatt...                          Valley Springs...
Arkawana...                       Dugger...
Olvey...                          Erbie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.

&&

LAT...LON 3629 9223 3606 9250 3590 9293 3593 9349
      3600 9345 3608 9345 3608 9348 3611 9348
      3613 9345 3612 9330 3626 9329 3650 9282
      3650 9221
TIME...MOT...LOC 0539Z 280DEG 41KT 3644 9281 3617 9326 3601 9362

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Dec 6, 12:13 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1213 AM CST Mon Dec 6 2021

ARZ004-012-013-021-022-060700-
Pope AR-Marion AR-Searcy AR-Johnson AR-Newton AR-
1213 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of northern Johnson,
Searcy, southern Newton, southeastern Marion and northern Pope
Counties through 100 AM CST...

At 1213 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Piercetown to near Walnut to 6 miles west
of Devils Knob to near Cass. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marshall...                       Marsena...
Witts Spring...                   Duff...
Moore...                          Upper Buffalo Wilderness Area...
Point Peter...                    Maumee...
Devils Knob...                    Bohannon...
Imo...                            Elberta...
Watts...                          Rosetta...
Kay...                            Dillen...
Smyrna...                         Eula...
Walnut...                         Bertha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western, central and north central Arkansas.

&&

LAT...LON 3616 9241 3615 9243 3579 9243 3579 9263
      3573 9263 3572 9281 3564 9281 3559 9324
      3557 9369 3577 9369 3576 9352 3588 9353
      3588 9350 3592 9351 3594 9348 3591 9296
      3617 9243
TIME...MOT...LOC 0613Z 260DEG 40KT 3594 9314 3579 9331 3570 9352 3563
9385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Dec 6, 12:24 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1224 AM CST Mon Dec 6 2021

ARZ004>007-015-060715-
Baxter AR-Marion AR-Sharp AR-Fulton AR-Izard AR-
1224 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of northern Izard,
southeastern Marion, east central Baxter, Fulton and northwestern
Sharp Counties through 115 AM CST...

At 1224 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sturkie to near Bexar to near Lion Hill.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cherokee Village...               Salem in Fulton County...
Ash Flat...                       Horseshoe Bend...
Calico Rock...                    Highland in Sharp County...
Mammoth Spring...                 Hardy...
Oxford...                         Norfork...
Salesville...                     Viola...
Pineville...                      Franklin...
Ballard...                        Bexar...
Flint Springs...                  Sturkie...
Wideman...                        Herron...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
eastern and north central Arkansas.

&&

LAT...LON 3646 9136 3633 9139 3612 9180 3613 9253
      3629 9216 3650 9202 3650 9141
TIME...MOT...LOC 0624Z 266DEG 42KT 3649 9197 3630 9209 3614 9245

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Dec 6, 12:31 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1231 AM CST Mon Dec 6 2021

ARZ021-022-030-037-038-060715-
Pope AR-Johnson AR-Scott AR-Logan AR-Yell AR-
1231 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of Logan, Johnson,
northeastern Scott, northwestern Yell and northern Pope Counties
through 115 AM CST...

At 1231 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Woodland to near Ozark to
near Branch to near Greenwood. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville...                    Booneville...
Paris...                          Lamar...
Dover...                          London...
Magazine...                       Knoxville...
Subiaco...                        Hartman...
Scranton...                       Ratcliff...
Blue Mountain...                  Hoyt...
Midway in Logan County...         Holman...
Stonehouse Recreation Area...     Woodland...
Hinkle...                         Broomfield...

This includes Interstate 40 between mile markers 44 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
western and central Arkansas.

&&

LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3563 9370 3563 9285
      3518 9335 3497 9372 3508 9419
TIME...MOT...LOC 0631Z 289DEG 37KT 3558 9363 3546 9386 3534 9397 3519
9425

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Dec 6, 12:46 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1246 AM CST Mon Dec 6 2021

ARZ004-005-013>015-023-060730-
Baxter AR-Marion AR-Searcy AR-Stone AR-Van Buren AR-Izard AR-
1246 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of Stone, central Izard,
central Searcy, southeastern Marion, north central Van Buren and
southeastern Baxter Counties through 130 AM CST...

At 1245 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rush to near Marshall to
near Witts Spring. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mountain View...                  Melbourne...
Marshall...                       Calico Rock...
Witts Spring...                   Rocky Hill...
Lone Star...                      Gid...
Herpel...                         Bohannon...
Imo...                            Lunenburg...
Culp...                           Elberta...
Watts...                          Blanchard Springs Campground...
Thola...                          Kay...
Brandenberg...                    Gorby...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
north central Arkansas.

&&

LAT...LON 3612 9178 3595 9180 3572 9220 3574 9295
      3578 9295 3592 9264 3614 9253
TIME...MOT...LOC 0645Z 262DEG 49KT 3606 9248 3593 9256 3576 9292

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 11:00 PM CSTSpecial Weather StatementLZKBoone45 min
Dec 5, 11:39 PM CSTSpecial Weather StatementLZKBaxter, Boone, Marion51 min
Dec 6, 12:13 AM CSTSpecial Weather StatementLZKNewton, Searcy47 min
Dec 6, 12:24 AM CSTSpecial Weather StatementLZKFulton51 min
Dec 6, 12:31 AM CSTSpecial Weather StatementLZKJohnson, Logan44 min
Dec 6, 12:46 AM CSTSpecial Weather StatementLZKIzard, Stone44 min
Dec 6, 1:11 AM CSTSpecial Weather StatementLZKLawrence, Randolph, Sharp49 min
Dec 6, 1:21 AM CSTSpecial Weather StatementLZKStone, Van Buren39 min
Dec 6, 1:44 AM CSTSpecial Weather StatementLZKConway31 min
Dec 6, 2:50 AM CSTSpecial Weather StatementLZKJackson25 min
Dec 6, 3:46 AM CSTSpecial Weather StatementLZKSaline29 min
Dec 6, 4:01 AM CSTSpecial Weather StatementLZKPrairie29 min
Dec 6, 4:14 AM CSTSpecial Weather StatementLZKGrant16 min
Dec 6, 4:35 AM CSTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson25 min
Dec 6, 4:38 AM CSTTornado WarningLZKGrant22 min
Dec 6, 4:43 AM CSTSpecial Weather StatementLZKMonroe32 min
Dec 6, 4:58 AM CSTSevere Thunderstorm WarningLZKGrant, Jefferson32 min
Dec 6, 5:27 AM CSTSpecial Weather StatementLZKArkansas48 min
Dec 6, 6:35 AM CSTSpecial Weather StatementLZKDrew25 min
Dec 6, 6:57 AM CSTSpecial Weather StatementLZKDrew33 min
Dec 6, 7:06 AM CSTSpecial Weather StatementLZKDrew24 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.